i've had a sour stomache for about 2 weeks now,what can i do to get rid of it?and how can a female tell if they are having a heart attack?
11 Nov 2012
With reards to your stomach, I suggest you see a Gastroenterologist asap.
Health Tip: Signs of Heart Attack in Women
Every 90 seconds, a woman in the United States has a heart attack, according to the womenshealth.gov website. Sadly, many women don't recognize these typical symptoms:
Having chest pain or discomfort.
Feeling a strange sense of upper-body discomfort.
Feeling short of breath.
Suddenly breaking out in a cold sweat.
Having an unusual sense of fatigue.
Feeling light-headed or sudden dizziness.
Get well soon,
11 Nov 2012
Sour stomach is more commonly known as indigestion. Here is a link for you offering lots of practical advice on treating your symptoms.
Sometimes it is difficult to tell if you are suffering from indigestion or a heart attack. If you are experiencing the worst case of sour stomach, heartburn or indigestion it might be something more serious?
Heart attack symptoms usually include the sudden onset of tightness, pressure, squeezing, burning, or discomfort in the chest, throat, neck or either arm. You should be especially suspicious if these symptoms are accompanied by nausea, vomiting, sweating, shortness of breath or a fainting sensation.
If you are in any way concerned call 911 without hesitation.
12 Nov 2012
dear MonkMonk, welcome to the site. I am having several issues with my tummy and I have seen my regular internist and a gastro dr. In my case, I am being treated with the rx proton pump inhibitor, Dexilant. There are over the counter PPI's, such as omeperazole (Prilosec) lanseprazole (Prevacid) and h2 inhibitors, like ranitidine and loratidine, one is the generic for Zantac, one is generic for Tagamet. Those shut down less of the acid pumps than the PPI's. You can try the omeperazole without an rx, take it in the morning, before food. You may also have gastritis caused by the acid or an H. Pylori infection. Eating less acidic food is advised, less caffeine, smaller meals, less greasy foods, are all advised. I use the coffee for sensitive stomachs, it's called Smooth, I think. By Folgers, it helps if you just can't stop coffee.
Sometimes it takes a while to get into a gastro dr, so go ahead and ask your dr to refer you or get you an appt with one, but until then 1) using blocks, raise the head of your bed, by placing 6inch tall blocks under the bed frame supports. 2) take tums throughout the day, as needed, do not over take them 3) try an over the counter PPI'S or h2 inhibitor 4) cut back on the foods I mentioned 5) don't use NSAIDs, aspirin, or alcohol. Some aloe Vera juice may also help. Once the gastritis is under control, it should ease up, but may still need medical attention. These OTC PPI's take a couple of weeks to really really work, so start them now. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ephadrine effagin heart attack cardiac arrest!! about 7 10 last night and 4 earlier then i seen the death toll made my heart beat fast when i saw it
2 answers • 1 Nov 2009
recently had heart attack and am an occasional marijuana user and want to know if my use has contributed to my recent attack. can my use weaken or ...
1 answer • 18 Nov 2009
that it can cause heart attack or cause complications with a stint implant. has anyone taken it under these conditions and if so what should I ...
1 answer • 22 Jul 2011
Bisoprolol - I am a 47 year old white female, I just out of the hospital after having a heart attack
... and having a stent placed in the "distal circ" area of my heart. While in the hospital my blood pressure ran low and were times that ...
1 answer • 13 May 2015